A new large deviation inequality for U-statistics of order 2
ESAIM: Probability and Statistics, Tome 3 (1999), pp. 151-162.
@article{PS_1999__3__151_0,
     author = {Bretagnolle, Jean},
     title = {A new large deviation inequality for $U$-statistics of order $2$},
     journal = {ESAIM: Probability and Statistics},
     pages = {151--162},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1999},
     zbl = {0957.60031},
     mrnumber = {1742613},
     language = {en},
     url = {http://www.numdam.org/item/PS_1999__3__151_0/}
}
TY  - JOUR
AU  - Bretagnolle, Jean
TI  - A new large deviation inequality for $U$-statistics of order $2$
JO  - ESAIM: Probability and Statistics
PY  - 1999
DA  - 1999///
SP  - 151
EP  - 162
VL  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_1999__3__151_0/
UR  - https://zbmath.org/?q=an%3A0957.60031
UR  - https://www.ams.org/mathscinet-getitem?mr=1742613
LA  - en
ID  - PS_1999__3__151_0
ER  - 
Bretagnolle, Jean. A new large deviation inequality for $U$-statistics of order $2$. ESAIM: Probability and Statistics, Tome 3 (1999), pp. 151-162. http://www.numdam.org/item/PS_1999__3__151_0/

[1] M.A. Arcones and E. Giné, Limit Theorems for U-processes. Ann. Probab. 21 ( 1993) 1494-1542. | MR 1235426 | Zbl 0789.60031

[2] V. De La Peña, Decoupling and Khintchine's inequalities for U-statistics. Ann. Probab. 20 ( 1992) 1887-1892. | Zbl 0761.60014

[3] B. Laurent, Efficient estimation of integral functionals of a density. Ann. Statist. 24 ( 1996) 659-681. | MR 1394981 | Zbl 0859.62038

[4] B. Laurent and P. Massart, Adaptative estimation of a quadratic functional by model selection ( 1998) preprint. | MR 1805785 | Zbl 1105.62328